Alert archive / Ohio / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 64, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 17, 2024, 3:04 PM EDT for Trumbull County, Ohio. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2024, 3:04 PM EDT (19:04 UTC)
- Expired
- Jun 17, 2024, 3:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 93 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 3:10 PM EDT | TSTM WND DMG | 1 Ne Cortland, OH | Large tree limbs down. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 140 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
524
WUUS51 KCLE 171904
SVRCLE
OHC155-171945-
/O.NEW.KCLE.SV.W.0064.240617T1904Z-240617T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
304 PM EDT Mon Jun 17 2024
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Northern Trumbull County in northeastern Ohio...
* Until 345 PM EDT.
* At 304 PM EDT, a severe thunderstorm was located over Cortland, or
9 miles northeast of Warren, moving east at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
* Locations impacted include...
Cortland, Kinsman, Bristolville, Mecca, Johnston, and Orangeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4133 8097 4150 8076 4149 8052 4128 8052
TIME...MOT...LOC 1904Z 256DEG 14KT 4135 8070
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Clark2 follow-up statements
849
WWUS51 KCLE 171918
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
318 PM EDT Mon Jun 17 2024
OHC155-171945-
/O.CON.KCLE.SV.W.0064.000000T0000Z-240617T1945Z/
Trumbull OH-
318 PM EDT Mon Jun 17 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN TRUMBULL COUNTY...
At 317 PM EDT, a severe thunderstorm was located near Cortland, or 9
miles northwest of Sharpsville, moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Cortland, Kinsman, Mecca, Johnston, and Orangeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building. This storm has a history of producing wind damage.
&&
LAT...LON 4131 8081 4143 8085 4150 8076 4149 8052
4128 8052
TIME...MOT...LOC 1917Z 260DEG 17KT 4136 8060
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Clark190
WWUS51 KCLE 171935
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
335 PM EDT Mon Jun 17 2024
OHC155-171945-
/O.CON.KCLE.SV.W.0064.000000T0000Z-240617T1945Z/
Trumbull OH-
335 PM EDT Mon Jun 17 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN TRUMBULL COUNTY...
At 335 PM EDT, a severe thunderstorm was located near Kinsman, or 10
miles north of Sharpsville, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
damage to trees and power lines.
Locations impacted include...
Kinsman, Johnston, and Orangeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building. This storm has a history of producing wind damage.
&&
LAT...LON 4130 8065 4140 8068 4150 8076 4149 8052
4128 8052
TIME...MOT...LOC 1935Z 240DEG 15KT 4141 8051
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ClarkWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 9:48 AM EDT, 5 hours 16 minutes earlier.
Area forecast discussion, Jun 17, 9:48 AM EDT, 5 hours 16 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
948 AM EDT Mon Jun 17 2024
.SYNOPSIS...
An upper ridge will remain in place over the region through this
week, resulting in near-record temperatures across the area.
&&
.NEAR TERM /THROUGH TUESDAY/...
Convection is already starting to pop across the area with some
convective temperatures being met in a couple spots, while a
remnant MCV drives some stronger convection on the Canadian side
of Lake Erie. Coverage will increase through the morning hours
and scattered showers and thunderstorms will be present by
afternoon. A new addition with this update is a Day 1 Marginal
Risk for severe weather from SPC. DCAPE values of 800 J/kg have
entered the region with iso/sct convection, which will mean that
any storm that develops could have a stronger wind gust with it.
630 AM Update...
A diffuse outflow boundary from the remnant MCV in MI will
likely stall somewhere across northern OH this morning, which
could be the basis for convective initiation later this
afternoon. High temperature forecast (mid to upper 90s) looks to
remain on track with just some high cirrus overhead.
Previous Discussion...
A prolonged heat wave will begin across the region today and
persist through at least Friday. Daily maximum heat indices near
or above 100 degrees are likely with low temperatures not
expected to dip below 70 degrees. Have upgraded the entirety of
the Excessive Heat Watch to a Heat Advisory in this update.
Further targeted, localized upgrades to Excessive Heat Warnings
remain possible, especially in urban centers where heat stress
will be maximized.
For today, the upper-level ridge will continue to establish
itself across the Eastern CONUS. Closer to the surface, a
mesoscale convective complex continues to slowly pivot eastwards
across southern MI, likely aided by a modest 700 mb jet. Recent
satellite imagery continues to indicate healthy cloud-top
cooling with mesoscale analysis suggesting continued convective
development along an approaching warm front/instability
gradient. Will need to continue to monitor this feature as it
will likely become the main forcing mechanism for any
thunderstorms in our area this afternoon, particularly across NE
OH and NW PA. An approaching weak surface trough, evident on
vapor water imagery in the western KY vicinity, could kick off
some isolated thunderstorms elsewhere, though confidence is
lower on coverage. Any thunderstorms that do develop today will
have a strong downburst potential given steep low-level lapse
rates > 8 C/km, strong surface instability > 3000 J/kg, and
large theta-e differences.
A similar scenario will unfold on Tuesday with isolated to
scattered thunderstorms as deeper Gulf of Mexico moisture
attempts to round the ridge axis. Another weak surface trough is
expected to arrive from the south, in addition to the better
possibility of a lake breeze, particularly from Cleveland
eastward. Once again, any thunderstorms that do develop will
have a strong downburst potential given a similar environment to
Monday.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
One of the consistent difficulties in the forecast for this stretch
of weather dominated by a strong dome of upper level high pressure
to the east/northeast of the CWA is trying to determine if there is
enough layer moisture for convection to develop, and if so, to what
extent. The operational models continue to try to push out QPF
associated with weak waves in the south to north flow, but looking
at forecast soundings shows it remains pretty dry above the boundary
layer. Will opt to keep some low POPs in across the area just
because there is not enough confidence to completely remove them
given the setup and feel isolated convection is a reasonable
forecast. Thursday is a day for stronger ridging aloft, getting away
from the south to north flow with a westward expansion of the ridge
axis into the southern Great Lakes. This keeps the baroclinic zone
well to the north of the CWA and likely cuts off the tropical flow
of moisture as well. Some trickiness to the temperatures Wednesday
as there will not be any real change to the airmass in place but
there could be an increase in high level/cirrus cloud cover. This
could keep the temperatures down a degree or two from previous
forecasts where every degree helps in this hotter pattern. Dewpoints
have come up slightly however, and the the apparent temperature
values likely are not going to change much if the slightly cooler
forecast materializes. Expecting Thursday to be a little hotter once
again with slight 500mb height increases from the aforementioned
expanding ridge axis influence over the CWA.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
Expecting gradual degradation of the dominant upper level ridge
pattern along with a southward migration for the end of the week and
into the weekend. At this point, trying to pin down the next
significant chances for rain which appear to be Sunday. Flow aloft
will become a bit more zonal allowing for more organized systems to
work into the area. Still on the hot side for Thursday and Friday,
but gradual cooling through the long term and should be in in the
80s by Sunday.
&&
.AVIATION /12Z Monday THROUGH Friday/...
VFR across the TAF sites this morning with primarily VFR to
persist through the TAF period. Have kept vcts mention in most
TAF sites (minus ERI) as an outflow boundary from the convective
complex in MI could be the basis for thunderstorm development
this afternoon. Confidence remains low on thunderstorm placement
and coverage. Any thunderstorm that does impact a TAF site this
afternoon will bring a strong downburst and heavy rain threat.
Winds are generally out of the south this morning, 5 to 8
knots. Winds will favor a southwest direction later this morning
and afternoon, around 10 knots, before shifting back towards
the south, 5 to 8 knots, by late this evening.
Outlook...Primarily VFR expected through Friday. Isolated
thunderstorms are possible Tuesday afternoon, but confidence is
low.
&&
.MARINE...
Offshore winds generally less than 10kts through Wednesday become
light and variable for the end of the week. Wave heights through the
entire forecast period less than a foot through Saturday. Isolated
thunderstorms possible today and Tuesday.
&&
.CLIMATE...
A prolonged stretch of hot weather is expected this week.
Temperatures are forecast to approach or exceed record highs on
several days. The records for Monday, June 17 to Friday, June
21 are listed below for our official climate sites.
Date Toledo Mansfield Cleveland Akron Youngstown Erie
06-17 97(1994) 94(1936) 94(2018) 94(2018) 95(1994) 90(2018)
06-18 98(1994) 93(1994) 96(1944) 96(1944) 95(1994) 92(2018)
06-19 98(1995) 94(1994) 92(1995) 94(1994) 94(1994) 92(1931)
06-20 98(1953) 94(1988) 96(1988) 95(1933) 95(1933) 92(2016)
06-21 100(2022) 96(1988) 95(2022) 97(1933) 98(1933) 95(1933)
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT Friday for OHZ003-006>014-017>023-
027>033-036>038-047-089.
PA...Heat Advisory until 8 PM EDT Friday for PAZ001>003.
NY...None.
MARINE...None.
&&
SYNOPSIS...Kahn
NEAR TERM...Kahn/Sefcovic
SHORT TERM...26
LONG TERM...26
AVIATION...Kahn
MARINE...26
CLIMATE...CLEHazardous weather outlook, Jun 17, 3:43 AM EDT, 11 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 343 AM EDT Mon Jun 17 2024 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180745- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 343 AM EDT Mon Jun 17 2024 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT FRIDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-180745- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 343 AM EDT Mon Jun 17 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 17, 2:03 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
203 PM EDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM Hail 1 NNE Tallmadge 41.12N 81.42W
06/17/2024 E1.00 Inch Summit OH Trained Spotter
Also had tree down.
&&
BMSpecial weather statement, Jun 17, 2:11 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Cleveland OH
211 PM EDT Mon Jun 17 2024
OHZ009-010-171900-
Erie OH-Lorain OH-
211 PM EDT Mon Jun 17 2024
...A STRONG THUNDERSTORM WILL IMPACT ERIE AND NORTHWESTERN LORAIN
COUNTIES THROUGH 300 PM EDT...
At 211 PM EDT, Doppler radar was tracking a strong thunderstorm near
Vermilion, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lorain, Elyria, Vermilion, Amherst, Northern Milan, Sheffield Lake,
Oberlin, Sheffield, South Amherst, Berlin Heights, and Birmingham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4150 8207 4130 8212 4130 8262 4139 8261
4140 8255 4139 8253 4138 8248 4143 8236
4143 8227 4147 8218
TIME...MOT...LOC 1811Z 264DEG 19KT 4137 8245
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 2:14 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Cleveland OH
214 PM EDT Mon Jun 17 2024
OHZ027-028-036-171900-
Crawford OH-Wyandot OH-Marion OH-
214 PM EDT Mon Jun 17 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MARION...
SOUTHEASTERN WYANDOT AND CRAWFORD COUNTIES THROUGH 300 PM EDT...
At 214 PM EDT, Doppler radar was tracking a strong thunderstorm near
Morral, or 8 miles southwest of Bucyrus, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bucyrus, Galion, Crestline, Morral, Tiro, North Robinson, and Sulpher
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4068 8326 4074 8321 4094 8287 4097 8273
4076 8273 4063 8316
TIME...MOT...LOC 1814Z 233DEG 12KT 4073 8310
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ClarkLocal storm report, Jun 17, 2:19 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
219 PM EDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM Tstm Wnd Dmg Ravenna 41.17N 81.25W
06/17/2024 Portage OH 911 Call Center
Tree and wires down. Time estimated via
radar.
&&
BMLocal storm report, Jun 17, 2:24 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
224 PM EDT Mon Jun 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM Tstm Wnd Dmg 1 WSW Ravenna 41.16N 81.26W
06/17/2024 Portage OH 911 Call Center
Tree down on house and wires down. Time
estimated via radar.
&&
BMSpecial weather statement, Jun 17, 2:45 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
245 PM EDT Mon Jun 17 2024
OHZ011-020-021-171930-
Summit OH-Medina OH-Cuyahoga OH-
245 PM EDT Mon Jun 17 2024
...STRONG THUNDERSTORMS WILL IMPACT CUYAHOGA...EASTERN MEDINA AND
SUMMIT COUNTIES THROUGH 330 PM EDT...
At 245 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Strongsville to near Medina to near Lodi.
Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cleveland, Akron, Medina, Parma, Cuyahoga Falls, Cleveland Heights,
Strongsville, Brunswick, North Royalton, Barberton, Solon, Hudson,
Wadsworth, Twinsburg, Warrensville Heights, Macedonia, Rittman,
Highland Hills, Stow, and Garfield Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4155 8139 4129 8140 4099 8157 4099 8186
4128 8183 4128 8188 4135 8187 4136 8194
TIME...MOT...LOC 1845Z 250DEG 25KT 4128 8191 4116 8190 4102 8198
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:15 AM EDT | Heat Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 6 days |
| Jun 17, 12:36 PM EDT | Special Weather Statement | CLE | Wayne | 24 min |
| Jun 17, 1:01 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 44 min |
| Jun 17, 1:12 PM EDT | Special Weather Statement | CLE | Summit | 48 min |
| Jun 17, 1:19 PM EDT | Special Weather Statement | CLE | Morrow | 41 min |
| Jun 17, 1:29 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 46 min |
| Jun 17, 1:34 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Morrow, Richland | 41 min |
| Jun 17, 1:42 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 63 min |
| Jun 17, 1:47 PM EDT | Special Weather Statement | CLE | Huron | 43 min |
| Jun 17, 2:04 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Wayne | 56 min |
| Jun 17, 2:11 PM EDT | Special Weather Statement | CLE | Lorain | 49 min |
| Jun 17, 2:14 PM EDT | Special Weather Statement | CLE | Crawford | 46 min |
| Jun 17, 2:16 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina | 44 min |
| Jun 17, 2:32 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 58 min |
| Jun 17, 2:39 PM EDT | Special Marine Warning | CLE | 31 min | |
| Jun 17, 2:45 PM EDT | Special Weather Statement | CLE | Summit | 45 min |
| Jun 17, 2:59 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit | 46 min |
| Jun 17, 3:07 PM EDT | Special Weather Statement | CLE | Knox | 38 min |
| Jun 17, 3:13 PM EDT | Special Weather Statement | CLE | Lorain | 47 min |
| Jun 17, 3:16 PM EDT | Special Weather Statement | CLE | Wayne | 44 min |
| Jun 17, 3:28 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga | 62 min |
| Jun 17, 3:39 PM EDT | Special Weather Statement | CLE | Portage | 51 min |
| Jun 17, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 35 min |
| Jun 17, 3:50 PM EDT | Special Weather Statement | CLE | Lorain | 40 min |
| Jun 17, 3:53 PM EDT | Special Marine Warning | CLE | 37 min | |
| Jun 17, 4:17 PM EDT | Special Weather Statement | CLE | Wayne | 43 min |
| Jun 17, 4:38 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Wayne | 52 min |
| Jun 17, 4:46 PM EDT | Special Marine Warning | CLE | 43 min | |
| Jun 17, 6:04 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 29 min |
| Jun 17, 6:07 PM EDT | Special Weather Statement | CLE | Wyandot | 53 min |
| Jun 17, 6:15 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Seneca, Wyandot | 19 min |
| Jun 17, 6:37 PM EDT | Special Weather Statement | CLE | Ottawa | 38 min |
| Jun 17, 6:40 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa | 29 min |
| Jun 17, 6:42 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland | 48 min |
| Jun 17, 6:50 PM EDT | Special Marine Warning | CLE | 55 min | |
| Jun 17, 7:43 PM EDT | Special Marine Warning | CLE | 62 min | |
| Jun 17, 7:46 PM EDT | Special Weather Statement | CLE | Lucas | 44 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.